Sample issue

 

You can read all of these full-text articles free of charge - click Free access

 


International Journal of Mathematics in Operational Research (IJMOR)

Title Author(s) Vol. and Issue nos. Page nos. Full-text article
Studies on inventory model for deteriorating items with Weibull replenishment and generalised Pareto decay having time dependent demandA. Lakshmana Rao; K. Srinivasa RaoVol.8 No.1114-136Free access
Multiobjective optimisation of stochastic problems using a mixed metaheuristic and regression techniqueSeyed Hamid Reza Pasandideh; Mahsa MesgaranVol.8 No.196-113Free access
A proxy partially blind signature approach using elliptic curve cryptosystemNedal Tahat; Emad E. AbdallahVol.8 No.187-95Free access
Optimal replenishment policies of an EOQ model for non-instantaneous Weibull deteriorating items with ramp-type of demand under shortagesM. Valliathal; R. UthayakumarVol.8 No.160-86Free access
A simulation- and genetic algorithm-based optimisation of closed-loop multi-echelon inventory systemRohit Kapoor; Bhavin J. Shah; Nita H. ShahVol.8 No.128-59Free access
Approximated closed-form minimum-cost solutions to the (S − 1, S) policy with complete backorderingMarcello Braglia; Davide Castellano; Marco FrosoliniVol.8 No.11-27Free access